# SDR AALA201901089010

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,710 hours, 9,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR WOULD NOT INDICATE ARMED,  DOOR INDICATED ARMED IN COCKPIT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED THE L1 DOOR DAMPER TO PROPER PRESSURE IAW 52-10-00-860-001-A, 52-10-00-790-001-A, 52-10-00-614-001-A, AND 52-10-00-860-002-A.   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
